11-16-2002, 09:50 AM #1Associate Member
- Join Date
- May 2002
- 3rd Planet from the Sun
Fina & EQ while taking Animal Cuts
Well this morning before breakfast I took my one package of Animal Cuts from Universal Nutrition as prescribed by the directions had breakfast and then prepared my shots for both my quads. Note, I do mix both the Fina & Eq together about 1.5cc of each totaling 3cc so I split it between both quads for better absorption and less painful too. but htis morning after my first shot it felt like a hot flash and then I started to cough pretty hard for about a minute and felt slightly dizzy, this has never happened before. I've read alot on this site about the Fina cough, but I was wondering if the Animal Cuts from Universal Nutrition could add to the other symptons as well. I also notice a mediciney taste in my mouth, I'm not that worried about it, or should I be, everything tells me I'll be ok and it will pass, right now I feel fine and have tons of energy, but has anyone else experienced anything similiar or close before?
11-17-2002, 02:09 PM #2
If you hit a vein than the mediciney taste could be the BA. Also, I believe Cuts are an ECA stack. If you get your pulse going and then a bit anxious about the shot you could easily get light headed. That happens to the best of us.
11-17-2002, 04:26 PM #3
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)